# SDR 2003121

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Roll Pin
- Part number: NAS561C514
- Condition: Loose
- Location: M/R Hub
- Part time: 14 hours
- Component: Hub
- Component part number: 369D21200503
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF NOISE AND VIBRATION ON SHUT DOWN.  INSPECTED MAIN ROTOR HUB, FOUND ROLL PINS ON DROOP STOP FOLLOWER ASSEMBLIES HAD BACKED OUT AND WERE CONTACTING THE LOWER SHOE.  THE INTERFERENCE WAS CAUSING THE FOLLOWERS TO BE FROZEN IN PLACE.  WHEN THE AIRCRAFT WAS SHUT DOWN AND THE ROTOR BLADES CONTACTED THE ROLLERS.  THEY ONLY APPLIED A FORCE TO A FROZEN ITEM.  THIS MADE A VERY LOUD NOISE, ALL FOLLOWERS AND BUSHINGS WERE REPLACED AND MFG WAS NOTIFIED.
